RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 175–176 (Mi umn595)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta-function satisfying the same functional equation

L. D. Pustyl'nikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm595

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 193–194

Bibliographic databases:

MSC: 11M06
Accepted: 20.11.2002

Citation: L. D. Pustyl'nikov, “Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta-function satisfying the same functional equation”, Uspekhi Mat. Nauk, 58:1(349) (2003), 175–176; Russian Math. Surveys, 58:1 (2003), 193–194

Citation in format AMSBIB
\Bibitem{Pus03}
\by L.~D.~Pustyl'nikov
\paper Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta-function satisfying the same functional equation
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn595}
\crossref{https://doi.org/10.4213/rm595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992134}
\zmath{https://zbmath.org/?q=an:1171.11320}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..193P}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 193--194
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000595}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244446518}


Linking options:
  • http://mi.mathnet.ru/eng/umn595
  • https://doi.org/10.4213/rm595
  • http://mi.mathnet.ru/eng/umn/v58/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Niess, M, “On Universal Relatives of the Riemann Zeta-function”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 44:5 (2009), 335  crossref  mathscinet  zmath  isi
    2. Gauthier P.M., “Approximation of and by the Riemann Zeta-Function”, Comput. Methods Funct. Theory, 10:2 (2010), 603–638  crossref  mathscinet  zmath  isi
    3. F. Donzelli, P. M. Gauthier, “On the instability of the Riemann Hypothesis for varieties over finite fields”, J. Contemp. Mathemat. Anal, 47:3 (2012), 124  crossref  mathscinet  zmath  isi
    4. L. D. Pustylnikov, “O klassicheskoi dzeta-funktsii Rimana”, Preprinty IPM im. M. V. Keldysha, 2012, 027, 17 pp.  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:350
    Full text:168
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019